MathSciNet Relay Station
MathSciNet bibliographic data
MR1168984 (93j:53063) 53C25 (58E11)
Taubes, Clifford Henry The existence of anti-self-dual conformal structures. J. Differential Geom. 36 (1992), no. 1, 163–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement